# SDR ERAA073271

- Difficulty date: May 21, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft serial: 33043
- Aircraft time: 14,085 hours
- Engine: Pwa PT6T3B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Screw
- Condition: Stripped
- Location: Valve
- Part time: 1,881 hours
- Component: Valve
- Component part number: 209062010001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW IS STRIPPED.  SCREWS STRIPPED  OR BACKING OUT OF VALVE BODY. NOTE:  SCREWS WERE LOCK WIRED.  T
